# SDR YENA20120923611

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 10,317 hours, 6,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 007084
- Condition: Failed
- Location: Cabin
- Part time: 10,317 hours, 6,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 693 BOS-DCA, ON MAINTENANCE CHECK FOUND FWD LEFT EMERGENCY OVERWING EXIT LIGHT INOP.  REMOVED AND REPLACED POWER UNIT.  OPS CHECK OK.
